Join us at upcoming Open Day on Saturday 6th November (10am-4pm) where you can meet our staff and students, and tour the Newman University campus.
We are excited to be able to welcome you back to the Newman University campus and provide you with an opportunity to get all the information you need from our friendly and supportive staff, and explore our facilities in person.
There will be 2 registration times available at 10am and 1pm to allow us to manage numbers across the day.
We look forward to welcoming you to Newman soon.
Counselling and Psychotherapy talks
Across the event there will be a number of course presentations, followed by an opportunity for Q&As. All sessions are repeated for the morning and afternoon registration slots:
10:15am and 13:15pm – Introductory Certificate in Counselling (30 mins)
10:45am and 13:45pm – Integrative Counselling Foundation Degree (45 mins)
11:30am and 14:30pm – Postgraduate Counselling and Psychotherapy Training (45 mins)
12:15am and 15:15pm – Undergraduate Degrees in Counselling Studies (45 mins)
In order to ensure that you attend the correct session we would encourage you to watch our useful and informative subject area overview video that explains the different courses that we offer at Newman. If you are unsure what level you should be applying for, and whether an academic or professional course is right for you then this presentation should hopefully answer many of your initial questions.